# SDR SWIA2017072543567

- Difficulty date: July 11, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 37,144 hours, 23,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS DENT ON THE LT INBD FLAP UPPER SKIN AT FLAP STATION 24.5.  PERFORMED A REPAIR OF THE DENTS ON LT INBD FLAP UPPER SKIN IAW REO.
